# SDR WVER2016090600006

- Difficulty date: September 6, 2016
- Submitted: September 6, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 27,613 hours, 23,095 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Slat Track
- Part number: CC670120519
- Part serial: M463
- Condition: Corroded
- Location: Lt Nr 2 Slat
- Part time: 27,613 hours, 23,095 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 2 SLAT MIDDLE SLAT TRACK HAS PITTING CORROSION ON BOTTOM SURFACE.
